A man’s penis turned black after he injected it with cocaine

Home*Cover Story*News

A man’s penis turned black after he injected it with cocaine

A man’s penis turned black and almost fell off after he injected it with cocaine.

The 35-year-old Hispanic man went to the ER with “excruciating” pain in his penis and scrotum three days after injecting the drug into a penile vein, doctors working in the Bronx, New York, said in the report.

On examining him, the doctor said his penis was swollen, black, ulcerated, and oozed a foul-smelling discharge.

Advertisements

The man had a long history of intravenous drug use.

Cocaine is one of the “most dangerous drugs available,” the doctors said. This is because it’s highly addictive.

The drug, which is illegal, can be snorted, smoked, or dissolved and injected into a vein. When injected, it can trigger blood vessel inflammation, which can cause gangrene — the death of body tissue. The doctors said that cocaine in the US can be cut with a de-worming drug called levamisole, which causes blood vessel inflammation too.

COMMENTS

WORDPRESS: 0
DISQUS: 0